# SDR DXTA200601281

- Difficulty date: March 6, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,940 hours, 3,135 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 99145053
- Part serial: 789
- Condition: Unknown
- Location: Rt Wing
- Part time: 343 hours, 217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT WING OVERFILL EICAS MESSAGE ILLUMINATED, FOLLOEWED BY A VENTING OF ALMOST 200 LBS OF FUEL FROM THE RIGHT WING. FUEL LOSS AMOUNT CONFIRMED BY FMS. - GAINED ACCESS TO THE RT OTBD WING VENT FLOOD VALVE ASSY  FOUND VALVE TO OPERATE FREELY WITH NO BINDING.  FOUND RUBBER SEAL TO BE IN SATISFACTORY CONDITION.  GAINED ACCESS TO SURGE TANK TO RT WING TANK FLAPPER CHECK VALVE.  FOUND NO DEFECTS.  DEFUELED ACFT.  GAINED ACCESS TO INBD END OF RT WING VENT TUBE ASSY.  FOUND TUBE TO BE WITHIN THE .41 +/- .04 INCH SPEC BETWEEN THE UPPER WING SKIN REF. SB 750-28-12  FOUND VENT DRAIN FLOPPER END.  FOUND TO BE ASSY TO HOLD PRESSURE INDICATING NO TUBE SEPARATION THROUGH WING.  RECONFIGURED VENT TUBE ASSY TO ORIGINAL.
